# SDR IPXA2021071471669

- Difficulty date: July 14, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 20,481 hours, 12,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PREFLIGHT - DOOR SLIDED ARMED WARNING RED LIGHT WOULD NOT ILLUMINATE WHEN PRESS TO TEST BUTTON ACTIVATED.  ITEM PLACED ON M750206 PER MEL 52-73-01-1 NO MX PROCEDURES REQUIRED. PLACARD INSTALLED.REPLACED APSU 7OWN PER A300 AMM 57-73-18-0401. OPS CK OK,
